skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters

Results 1 - 10 of 11  for Great Falls College MSU

Results 1 2 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Complex interpolating polynomials
Material Type:
Article
Add to e-Shelf

Complex interpolating polynomials

Varma, A. K.

Proceedings of the American Mathematical Society, 01/01/1988, Vol.103(1), pp.125-125 [Peer Reviewed Journal]

Full text available

View all versions
2
Material Type:
Article
Add to e-Shelf

Derivatives of Polynomials with Positive Coefficients

Varma, A. K.

Proceedings of the American Mathematical Society, 1 September 1981, Vol.83(1), pp.107-112 [Peer Reviewed Journal]

Full text available

View all versions
3
Material Type:
Article
Add to e-Shelf

An Interpolatory Rational Trigonometric Approximation

Varma, A. K.

SIAM Journal on Numerical Analysis, 1981, Vol.18(5), pp.897-899 [Peer Reviewed Journal]

Full text available

View all versions
4
Material Type:
Article
Add to e-Shelf

Some Inequalities of Algebraic Polynomials Having all Zeros Inside [ -1, 1 ]

Varma, A. K.

Proceedings of the American Mathematical Society, 1 June 1983, Vol.88(2), pp.227-233 [Peer Reviewed Journal]

Full text available

View all versions
5
Material Type:
Article
Add to e-Shelf

On (0, 1, 2) Interpolation in Uniform Metric

Szabados, J. ; Varma, A. K.

Proceedings of the American Mathematical Society, 1 August 1990, Vol.109(4), pp.975-979 [Peer Reviewed Journal]

Full text available

View all versions
6
Material Type:
Article
Add to e-Shelf

Some Inequalities of Algebraic Polynomials having Real Zeros

Varma, A. K.

Proceedings of the American Mathematical Society, 1 July 1979, Vol.75(2), pp.243-250 [Peer Reviewed Journal]

Full text available

View all versions
7
Material Type:
Article
Add to e-Shelf

An Analogue of some Inequalities of P. Turán Concerning Algebraic Polynomials having all Zeros Inside $\lbrack -1, + 1 \rbrack$. II

Varma, A. K.

Proceedings of the American Mathematical Society, 1 April 1978, Vol.69(1), pp.25-33 [Peer Reviewed Journal]

Full text available

View all versions
8
Material Type:
Article
Add to e-Shelf

Interpolation Polynomials Which Give Best Order of Approximation Among Continuously Differentiable Functions of Arbitrary Fixed Order on [ -1, + 1 ]

Varma, A. K.

Transactions of the American Mathematical Society, 1 December 1974, Vol.200, pp.419-426 [Peer Reviewed Journal]

Full text available

View all versions
9
Material Type:
Article
Add to e-Shelf

An Analogue of a Problem of J. Balázs and P. Turán. III

Varma, A. K.

Transactions of the American Mathematical Society, 1 December 1969, Vol.146, pp.107-120 [Peer Reviewed Journal]

Full text available

View all versions
10
Material Type:
Article
Add to e-Shelf

An Analogue of Some Inequalities of P. Turan Concerning Algebraic Polynomials Having All Zeros Inside $\lbrack - 1, + 1 \rbrack$

Varma, A. K.

Proceedings of the American Mathematical Society, 1 March 1976, Vol.55(2), pp.305-309 [Peer Reviewed Journal]

Full text available

View all versions

Results 1 - 10 of 11  for Great Falls College MSU

Results 1 2 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Creation Date 

From To
  1. Before 1974  (1)
  2. 1974 To 1975  (1)
  3. 1976 To 1977  (1)
  4. 1978 To 1979  (3)
  5. After 1979  (5)
  6. More options open sub menu

Searching Remote Databases, Please Wait